Alert archive / Colorado / High Wind Warnings in 2025

High Wind Warning 6, NWS Denver/Boulder, CO

October 20, 20254 counties in Colorado

NWS Denver/Boulder, CO issued this high wind warning at Oct 20, 2025, 5:37 AM MDT for 4 counties in Colorado. It was in force for 5 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 20, 2025, 5:37 AM MDT (11:37 UTC)
Expired
Oct 20, 2025, 11:00 AM MDT
In force
5 hr
Issued by
NWS Denver/Boulder, CO

Counties Larimer County, CO, Morgan County, CO, Washington County, CO, Weld County, CO

What was reported inside it

TimeReportWhereRemark
Oct 20, 5:47 AM MDTNON-TSTM WND GST 601 W Masters, COMesonet station CO222 Dearfield.
Oct 20, 6:25 AM MDTNON-TSTM WND GST 552 Nne New Raymer, COAWOS station K1NW 1 NNE New Raymer.
Oct 20, 6:45 AM MDTNON-TSTM WND GST 562 Ene Wiggins, COMesonet station CO039 Wiggins Bijou Creek.
Oct 20, 6:48 AM MDTNON-TSTM WND GST 681 W Masters, COMesonet station CO222 Dearfield.
Oct 20, 8:58 AM MDTNON-TSTM WND GST 551 Ene Milliken, COMesonet station GW3548 MILLIKEN.
Oct 20, 8:58 AM MDTNON-TSTM WND GST 551 Nnw Akron, COAWOS station KAKO Akron.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 11.6 hours before the alert went out and 391 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2025-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2025-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2804 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

157 
WWUS75 KBOU 201137
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
537 AM MDT Mon Oct 20 2025

COZ038-201945-
/O.NEW.KBOU.HW.W.0006.251020T1137Z-251020T1700Z/
/O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Including the cities of Hereford, Nunn, Fort Collins, and
Loveland
537 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM 
MDT TUESDAY...

* WHAT...For the High Wind Warning, northwest winds 25 to 40 mph 
  with gusts up to 65 mph.

For the Freeze Warning, freezing or near freezing low temperatures 
between 29 and 32 degrees.

* WHERE...Fort Collins.

* WHEN...For the High Wind Warning, until 11 AM MDT this morning. 
  For the Freeze Warning, from midnight tonight to 8 AM MDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will reduce visibility to 
  less than a quarter mile in places. Frost and freeze conditions 
  could kill crops, other sensitive vegetation and possibly damage 
  unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold, either moving 
them indoors or covering with blankets.

To prevent water pipes from freezing, wrap or drain any above ground 
sprinkler systems.

&&

$$

COZ042-201700-
/O.NEW.KBOU.HW.W.0006.251020T1137Z-251020T1700Z/
Northeast Weld County-
Including the cities of Raymer, Stoneham, Briggsdale, Pawnee
Buttes, and Grover
537 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MDT THIS MORNING...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Briggsdale.

* WHEN...Until 11 AM MDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will reduce visibility to 
  less than a quarter mile in places.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

COZ039>041-045-201945-
/O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Elbert/Central and East
Douglas Counties Above 6000 Feet-Central and East Adams and
Arapahoe Counties-
Including the cities of Aurora, Highlands Ranch, Fondis, Deer
Trail, Longmont, Kiowa, Leader, Denver International Airport,
Elbert, Lakewood, Larkspur, Boulder, Brighton, Parker, Castle
Rock, City of Denver, Byers, Bennett, Littleton, Arvada, and
Golden
537 AM MDT Mon Oct 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM 
MDT TUESDAY...

* WHAT...Freezing or near freezing low temperatures between 29 and 
  34 degrees. The coldest readings will occur from Fort Collins 
  through Longmont, and also east and south of Denver metro.

* WHERE...Fort Collins, Boulder, Denver metro area, Castle Rock, and 
  Byers.

* WHEN...From midnight tonight to 8 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops and other 
  sensitive vegetation. Damage may also occur to unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold, either moving 
them indoors or covering with blankets.

To prevent water pipes from freezing, wrap or drain any above ground 
sprinkler systems.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

20
2 follow-up statements
672 
WWUS75 KBOU 201156
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
556 AM MDT Mon Oct 20 2025

COZ043-044-049-201700-
/O.EXA.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/
Central and South Weld County-Morgan County-Washington County-
Including the cities of Brush, Otis, Greeley, Goodrich, Eaton,
Last Chance, Fort Morgan, Fort Lupton, Akron, Cope, Roggen, and
Wiggins
556 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MDT THIS MORNING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Greeley, Fort Morgan, and Akron.

* WHEN...Until 11 AM MDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong winds will likely lead to rapid 
  fire growth of any new fire. Areas of blowing dust will also 
  occur, reducing visibility in spots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

COZ038-202000-
/O.CON.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/
/O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Including the cities of Hereford, Nunn, Fort Collins, and
Loveland
556 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MDT THIS 
MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM 
MDT TUESDAY...

* WHAT...For the High Wind Warning, northwest winds 25 to 40 mph 
  with gusts up to 65 mph.

For the Freeze Warning, freezing or near freezing low temperatures 
between 29 and 32 degrees.

* WHERE...Fort Collins.

* WHEN...For the High Wind Warning, until 11 AM MDT this morning. 
  For the Freeze Warning, from midnight tonight to 8 AM MDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will reduce visibility to 
  less than a mile in places. Frost and freeze conditions could kill 
  crops, other sensitive vegetation and possibly damage unprotected 
  outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold, either moving 
them indoors or covering with blankets.

To prevent water pipes from freezing, wrap or drain any above ground 
sprinkler systems.

&&

$$

COZ039>041-045-202000-
/O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Elbert/Central and East
Douglas Counties Above 6000 Feet-Central and East Adams and
Arapahoe Counties-
Including the cities of Aurora, Highlands Ranch, Fondis, Deer
Trail, Longmont, Kiowa, Leader, Denver International Airport,
Elbert, Lakewood, Larkspur, Boulder, Brighton, Parker, Castle
Rock, City of Denver, Byers, Bennett, Littleton, Arvada, and
Golden
556 AM MDT Mon Oct 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM 
MDT TUESDAY...

* WHAT...Freezing or near freezing low temperatures between 29 and 
  34 degrees. The coldest readings will occur from Fort Collins 
  through Longmont, and also east and south of Denver metro.

* WHERE...Boulder and the western suburbs of Denver, Denver, Castle 
  Rock, and Byers.

* WHEN...From midnight tonight to 8 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops and other 
  sensitive vegetation. Damage may also occur to unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold, either moving 
them indoors or covering with blankets.

To prevent water pipes from freezing, wrap or drain any above ground 
sprinkler systems.

&&

$$

COZ042-201700-
/O.CON.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/
Northeast Weld County-
Including the cities of Raymer, Stoneham, Briggsdale, Pawnee
Buttes, and Grover
556 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MDT THIS 
MORNING...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Briggsdale.

* WHEN...Until 11 AM MDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will reduce visibility to 
  less than a quarter mile in places.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

20
733 
WWUS75 KBOU 201652
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
1052 AM MDT Mon Oct 20 2025

COZ038-211200-
/O.EXP.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/
/O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/
Larimer County Below 6000 Feet/Northwest Weld County-
Including the cities of Nunn, Hereford, Fort Collins, and
Loveland
1052 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING WILL EXPIRE AT 11 AM MDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM 
MDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Fort Collins.

* WHEN...From midnight tonight to 8 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

COZ042>044-049-201800-
/O.EXP.KBOU.HW.W.0006.000000T0000Z-251020T1700Z/
Northeast Weld County-Central and South Weld County-Morgan County-
Washington County-
Including the cities of Pawnee Buttes, Fort Lupton, Greeley,
Briggsdale, Raymer, Grover, Fort Morgan, Stoneham, Cope, Last
Chance, Eaton, Akron, Wiggins, Brush, Goodrich, Roggen, and Otis
1052 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING WILL EXPIRE AT 11 AM MDT THIS MORNING...

The threat has ended. However, gusts up to 50 mph are possible 
throughout the rest of the day.

$$

COZ039>041-045-211200-
/O.CON.KBOU.FZ.W.0002.251021T0600Z-251021T1400Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Elbert/Central and East
Douglas Counties Above 6000 Feet-Central and East Adams and
Arapahoe Counties-
Including the cities of Longmont, Bennett, Leader, Elbert,
Highlands Ranch, Larkspur, Arvada, Aurora, Golden, Littleton,
Parker, Kiowa, Deer Trail, Boulder, Fondis, Denver International
Airport, Lakewood, Byers, Castle Rock, City of Denver, and
Brighton
1052 AM MDT Mon Oct 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM 
MDT TUESDAY...

* WHAT...Freezing or near freezing low temperatures between 29 and 
  34 degrees. The coldest readings will occur from Fort Collins 
  through Longmont, and also east and south of Denver metro.

* WHERE...Fort Collins, Boulder, Denver metro area, Castle Rock, and 
  Byers.

* WHEN...From midnight tonight to 8 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops and other 
  sensitive vegetation. Damage may also occur to unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold, either moving 
them indoors or covering with blankets.

To prevent water pipes from freezing, wrap or drain any above ground 
sprinkler systems.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

22

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Oct 20, 2:55 AM MDT, 2 hours 42 minutes earlier. Its key messages:

  • Widespread strong winds and critical fire weather conditions for much of the northeast plains, I-25 Corridor, and portions of the Front Range Foothills today.
  • Shot of snow and blowing snow for the mountains early this morning. Some impacts for higher passes down to the I-70 mountain corridor.
  • Lighter winds with more seasonal temperatures Tuesday onward. Potential for some showers late Wednesday night and Thursday, with best chances in the mountains and across the Palmer Divide.
Area forecast discussion, Oct 20, 2:55 AM MDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
255 AM MDT Mon Oct 20 2025

.KEY MESSAGES...

- Widespread strong winds and critical fire weather conditions for
  much of the northeast plains, I-25 Corridor, and portions of the
  Front Range Foothills today.

- Shot of snow and blowing snow for the mountains early this
  morning. Some impacts for higher passes down to the I-70
  mountain corridor.

- Lighter winds with more seasonal temperatures Tuesday onward.
  Potential for some showers late Wednesday night and Thursday,
  with best chances in the mountains and across the Palmer Divide.

&&

.UPDATE...
Issued at 255 AM MDT Mon Oct 20 2025

Initial cold front is moving southward across the northeast plains
early this morning, ushering in the first round of cooler
temperatures and gusty winds. Stronger and more widespread winds
are still expected to develop and spread across the plains 8-10
am, and that will be associated with the passage of the upper
level trough and strong subsidence. Surface and mid level pressure
gradients are sufficiently strong to bring strong, gusty northwest
winds, with many plains and foothills locations seeing gusts to
40-55 mph. There's a short window of potentially stronger gusts to
60-70 mph in/near the base of the foothills 8-11 am. Also, as
previously discussed, this will lead to potential for blowing dust
in open areas. Finally, critical fire weather conditions are
anticipated despite the cooler temperatures...more on that in the
Fire Weather Discussion section below.

In the mountains, it appears the snow will have just a bit farther
south penetration to the I-70 Corridor as the upper level jet
sinks close to that position. That speed max will also be
accompanied by by a brief period of strong frontogenesis early
this morning. 1-4" still expected in most mountain locations in a
quick shot of snow and blowing snow, but we have added a bit more
accumulation down to the I-70 mountain corridor and Summit County
where 1-2" of snow now expected. While there will be some travel
impacts due to the snow, cold, and gusty winds, conditions should
improve rather quickly before noon. Also, can't rule out a brief
light shower/sprinkle coming off the foothills before decaying in
the strong downslope on this side of the Front Range.

Winds are still expected to settle down rather quickly late this
afternoon and evening. Clear skies, lighter winds, and a very dry
airmass means we'll see strong radiational cooling. As a result,
we've issued a Freeze Warning for the I-25 Corridor and portions
of the adjacent plains (essentially everywhere that did not see a
killing freeze of 28F or colder Sunday morning). Those locations
have effectively ended the growing season and necessity for any
further highlights this season. In the Freeze Warning area, it
will be coldest over the Palmer Divide to near DIA and then from
the far northern Denver suburbs and Longmont through Loveland and
Fort Collins. Portions of Denver may be just above 32F, but
enough areas close enough or below 32F to warrant a Freeze
Warning for all of the I-25 Corridor.

&&

.DISCUSSION /Through Sunday/...
Issued at 151 PM MDT Sun Oct 19 2025

A quick moving upper level trough will move across nrn CO late
tonight into Mon morning.  QG fields show favorable mid level ascent
with this feature after midnight thru 15z on Mon with favorable
moisture and decent orographics for the nrn mtns.  Will see snow
amounts in the 1 to 4 inch range with locally up to 6 inches over
the Park Range. Strong winds will also bring blowing snow over
the higher passes as well. Appears most of the snow will be along
and north of the I-70 mtn corridor. By mid to late morning,
moisture will quickly decrease with mid level descent developing
so snow will end before noon. Across the plains it will be mainly
dry late tonight through Mon.

Meanwhile, expect very windy conditions to develop late tonight
across the higher terrain and across the plains Mon morning.
Overall, cross-sections never really show any defined mtn wave
although cross-barrier flow will be strong.  As subsidence moves
across Mon morning, may see some mixing down of stronger winds into
the foothills for a brief period of time. HRRR is more aggressive
with this happening versus other hi res data. Overall, the normal
windy areas may see a few gusts to 75 mph, for a brief period of
time, focused in the 15z-18z timeframe. However, due to expected
short duration and limited coverage area will refrain from issuing
a High Wind watch. Meanwhile, above 10500 ft will likely see a
few gusts up to 80 mph over the highest mtn peaks thru midday.
Across the plains, will see very windy conditions by mid morning
thru mid aftn. Wind gusts from 45 to 55 mph will certainly be
possible with a few localized gusts up to 60 mph. Naturally could
see some blowing dust as well in open areas.

For Mon night into Tue, dry WNW flow aloft will be across the area.
Areas along the I-25 Corridor and across the plains that didn't
freeze this morning should do so by Tue morning.  Highs on Tue will
be in the 60s across nern CO.

Looking ahead to Wed, an upper level ridge will build into the
area ahead of a weather system which will move into the area on
Thu. Highs on Wed will remain mild with dry conditions expected.
On Thu, the upper level system will move across the state with
most of the energy focused over srn CO based on current model
data. As the system moves across there will be a good chc of snow
in the mtns with a good chc of rain over portions of the plains
especially from south of Denver to the Limon area. Highs will drop
back below seasonal levels.

By Fri, the system should move to the east of the area with dry
conditions and seasonal temperatures.  For next weekend, rather
strong westerly flow aloft will develop over the area.  Thus expect
windy conditions over the higher terrain with a chc of snow by Sun.
Across the plains it looks dry with above normal temperatures.

&&

.AVIATION /06Z TAFS through 06Z Tuesday/...
Issued at 1147 PM MDT Sun Oct 19 2025

Strong NW-N winds are the main concern for this TAF period.
Prefrontal winds are southwesterly and will stay that way. Cold
front is racing south and southeast through Wyoming and will be
reaching KDEN and KBJC 10Z or shortly before with a wind switch
from the north. We're a little uncertain how strong those initial
wind gusts will be, as models show less than 20 kts but we think
those are too light considering the upstream obs, so there is
potential for an initial G30 kts. Then winds will likely subside a
bit 11Z-13Z and could even go variable, before strong subsidence
arrives and then we start blasting from the NW at all TAF sites.
Those winds will likely be from 310-320 degrees and G35-42 kts for
the 15Z-20Z period, before gradients and flow aloft start to
relax. There should also be a slight northerly turn by 20Z-22Z,
before winds weaken further and start to trend more N-NE 00Z-02Z.
By 03Z, winds should be pretty much light and variable less than
10 kts, before a gradual transition to a more southerly flow
occurs by 05Z and holds through the night into early Tuesday
morning. VFR conditions will persist with only a small (10-20%)
chance of IMC cloud decks around 12Z-15Z before strong subsidence
and drying kick in.

&&

.FIRE WEATHER...
Issued at 255 AM MDT Mon Oct 20 2025

We've expanded the Red Flag Warning to the northern plains
considering the latest wind and RH forecast. Fuels are marginal
but land managers also report that high winds may be enough to
overcome the recent moisture and marginal nature of the current
fuels. Since winds will gust to 40-50+ mph, we went ahead and
expanded the Red Flag. We also moved up the start time to 9 am
considering the winds and the message of just simply don't burn
today, or do any outdoor activity that may produce a spark. We
recognize RH values are marginal in the cooler but still very dry
airmass, but enough threat of rapid spread due to high winds to
warrant the Red Flag Warning.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 9 AM this morning to 6 PM MDT this evening
for COZ216-238>249.

Freeze Warning from midnight tonight to 8 AM MDT Tuesday for
COZ038>041-045.

&&

UPDATE...20
DISCUSSION...RPK
AVIATION...20
FIRE WEATHER...20
Hazardous weather outlook, Oct 19, 9:05 AM MDT, 20 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
905 AM MDT Sun Oct 19 2025

COZ030>051-201515-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
905 AM MDT Sun Oct 19 2025

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Wind gusts up to 60 mph will continue over the higher terrain
above 10000 feet.  In the foothills wind gusts up to 45 mph
will be possible. Late tonight, snow showers will develop in the
northern mountains.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

It will be windy on Monday with gusts from 65 to 75 mph over the
higher terrain.  Across the plains wind gusts fro 45 to 55 mph
will occur with elevated to critical fire conditions.  Snow
showers will occur in the mountains in the morning with a few
inches of accumulation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 2:06 AM MDTFreeze WarningBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 4 more30 hr

Nearby

High Wind Warnings in Colorado, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.